# SDR TWAA0003014

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, RT WING HAD APPROX .375 IN CRACK AT LOWER INBD HOLE ON SURFACE OF REAR SPAR AT INBD FLAP HINGE, STA XRS 164.  STOP DRILLED CRACKS PER DAC DRAWING JO 60271.  HIGH FREQ EDDY CURRENT ACCOMP PER 51-00-13, PART 6.  REPAIRED CRACKED WING SPAR PER DAC DRAWING JO 60271 AND ARA 16529 B.
